MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA; PISTON SYRINGE
Model Number 329424
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Investigation conclusion: a complaint history check was performed and this is the 1st related complaint for foreign matter (syringes have foreign particles) on lot # 0218249.A review of the device history record was completed for batch# 0218249.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time.
 
Event or Problem Description
It was reported that the syringe 1.0ml 28ga 1/2in bls 500 bdd ca experienced foreign matter on device cannula/in fluid path.The following information was provided by the initial reporter: material no: 329424 batch no: 0218249.Many syringes have foreign particulates and look unsterile.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-07-26.H6: investigation summary: customer returned (500) 1ml, 12.7mm, 28g insulin syringes from lot # 0218249.Customer states that the syringes have foreign particulates and look unsterile.Thirty out of 500 returned syringes were examined and no foreign matter was observed on or inside the packaging and no foreign matter was observed on or inside the syringes.A review of the device history record was completed for batch# 0218249.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was not able to duplicate or confirm the customer¿s indicated failure the syringes have foreign particulates and look unsterile.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause cannot be determined at this time as the issue is unconfirmed.H3 other text : see h10.
 
Event or Problem Description
It was reported that the syringe 1.0ml 28ga 1/2in bls 500 bdd ca experienced foreign matter on device cannula/in fluid path.The following information was provided by the initial reporter: material no: 329424; batch no: 0218249.Many syringes have foreign particulates and look unsterile.

Brand Name
SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12076727
Report Number1920898-2021-00699
Device Sequence Number11603475
Product Code FMF
UDI-Device Identifier30382903294245
UDI-Public30382903294245
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Model Number329424
Device Catalogue Number329424
Device Lot Number0218249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1